The Michigan Mathematical Journal

On a theorem of Lefschetz.

Raoul Bott

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 6, Issue 3 (1959), 211-216.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1028998225

Mathematical Reviews number (MathSciNet)
MR0215323

Zentralblatt MATH identifier
0113.36502

Digital Object Identifier
doi:10.1307/mmj/1028998225

Subjects
Primary: 57.60

Citation

Bott, Raoul. On a theorem of Lefschetz. The Michigan Mathematical Journal 6 (1959), no. 3, 211--216. doi:10.1307/mmj/1028998225. http://projecteuclid.org/euclid.mmj/1028998225.


Export citation